MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT
Model Number 26000008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, subject was seen in emergency room with right hip pain for 2 weeks, crunching with motion and difficulty ambulating.Liner fracture was confirmed by x ray and ct of the hip.Subject had a revision and removal of the original acetabular, liner, modular neck and femoral head and was discharged on (b)(6) 2015.
 
Additional Manufacturer Narrative
We noticed that this complaint was already entered into our system under the incident number:15050382 the incident entered in 2015 will be updated with the new information and 3010536692-2020-00207 will be un reporting due to duplicate complaint - attachment: [fdatimingletterunreportingduplicate20020177.Pdf].

Brand Name
CERAMIC FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9813872
Report Number3010536692-2020-00207
Device Sequence Number2777813
Product Code MRA
UDI-Device IdentifierM684260000081
UDI-PublicM684260000081
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000008
Device Catalogue Number26000008
Device Lot Number1406504
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight94